Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Paxil and problems sleeping

Posted by Mara on April 29, 1999, at 8:12:16

I just started taking paxil a little over a week
ago and I'm having trouble sleeping. I get very,
very tired at about 4:30-5:30 in the afternoon and
can barely do anything. If I don't take a nap I
usually reenergize around 7-8 at night but my brain
is mush. If I take a nap, I can't get to sleep at
night. Anytime I do fall asleep at night, regardless
of taking a nap during the day, I wake up about every
hour after 2-3am. Then I can't get up in the morning.
I was having some trouble sleeping before I went on
paxil, but not this bad. I do feel a little better
mentally, although I still have bad moments, probably
because I haven't taken the paxil long enough. Does
the sleeping get regulated with time? Does anybody else
have these problems/symptoms? Any suggestions?

Thanks,
Mar


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mara thread:5434
URL: http://www.dr-bob.org/babble/19990401/msgs/5434.html